# SDR ASAA2016050516638

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,698 hours, 9,393 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT, UNABLE TO RESET VIA QRH.  ACFT GROUNDED. PERFORMED WINDOW SENSOR RESISTANCE TEST IAW AMM 30-41-21, PRIMARY SENSOR FAILED, SWAPPED TO SECONDARY SENSOR IAW FIM 30-41, TASK 811, RESISTANCE WAS WITHIN LIMITS, R2 WINDOW HEAT OPS NORMAL IAW AMM 30-41-00.
